# SDR DALA2015021101195

- Difficulty date: February 7, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 65,669 hours, 29,066 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND  FRAME 20, FLOORBEAM -Y1292 CORRODED.  BLENDED CORROSION IAW SRM 51-74-00 AND FOUND OUT OF LIMITS IAW SRM 53-11-15, FIG 102.  REPLACED IAW SRM 51-42-11.
